Free
groupoids with x" = x II
Novi Sad Journal of Mathematics, Tome 29 (1999) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1999_29_1a_16,
author = {G.
\v{C}upona, S. Ili\'c},
title = {Free
groupoids with x" = x {II}},
journal = {Novi Sad Journal of Mathematics},
pages = {147-154},
year = {1999},
volume = {29},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1999_29_1a_16/}
}
G. Čupona, S. Ilić. Free groupoids with x" = x II. Novi Sad Journal of Mathematics, Tome 29 (1999) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1999_29_1a_16/